Abstract and Applied Analysis

Solution and Stability of Euler-Lagrange-Rassias Quartic Functional Equations in Various Quasinormed Spaces

Heejeong Koh and Dongseung Kang

Full-text: Open access

Abstract

We obtain the general solution of Euler-Lagrange-Rassias quartic functional equation of the following f a x + b y + f b x + a y + ( 1 / 2 ) a b ( a - b ) 2 f ( x - y ) = ( a 2 - b 2 ) 2 f x + f y + ( 1 / 2 ) a b ( a + b ) 2 f ( x + y ) . We also prove the Hyers-Ulam-Rassias stability in various quasinormed spaces when b = 1 .

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 908168, 8 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393448671

Digital Object Identifier
doi:10.1155/2013/908168

Mathematical Reviews number (MathSciNet)
MR3124026

Zentralblatt MATH identifier
07095480

Citation

Koh, Heejeong; Kang, Dongseung. Solution and Stability of Euler-Lagrange-Rassias Quartic Functional Equations in Various Quasinormed Spaces. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 908168, 8 pages. doi:10.1155/2013/908168. https://projecteuclid.org/euclid.aaa/1393448671


Export citation

References

  • S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, NY, USA, 1960.
  • D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941.
  • T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950.
  • T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978.
  • Z. Gajda, “On stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991.
  • S. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, pp. 59–64, 1992.
  • T. M. Rassias, “On the stability of functional equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 264–284, 2000.
  • T. M. Rassias and P. Šemrl, “On the Hyers-Ulam stability of linear mappings,” Journal of Mathematical Analysis and Applications, vol. 173, no. 2, pp. 325–338, 1993.
  • T. M. Rassias and K. Shibata, “Variational problem of some quadratic functionals in complex analysis,” Journal of Mathematical Analysis and Applications, vol. 228, no. 1, pp. 234–253, 1998.
  • J.-H. Bae and W.-G. Park, “On the generalized Hyers-Ulam-Rassias stability in Banach modules over a ${C}^{x}$-algebra,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 196–205, 2004.
  • J. M. Rassias, “On the stability of the Euler-Lagrange functional equation,” Chinese Journal of Mathematics, vol. 20, no. 2, pp. 185–190, 1992.
  • K.-W. Jun and H.-M. Kim, “On the stability of Euler-Lagrange type cubic mappings in quasi-Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1335–1350, 2007.
  • H.-M. Kim and M.-Y. Kim, “Generalized stability of Euler-Lagrange quadratic functional equation,” Abstract and Applied Analysis, vol. 2012, Article ID 219435, 16 pages, 2012.
  • A. Zivari-Kazempour and M. E. Gordji, “Generalized Hyers-Ulam stabilities of an Euler-Lagrange-Rassias quadratic functional equation,” Asian-European Journal of Mathematics, vol. 5, no. 1, Article ID 1250014, 7 pages, 2012.
  • T. Z. Xu and J. M. Rassias, “Stability of general multi-Euler-Lagrange quadratic functional equations in non-archimedean fuzzy normed spaces,” Advances in Difference Equations, vol. 2012, no. 1, 2012.
  • J. M. Rassias, “Solution of the Ulam stability problem for quartic mappings,” Glasnik Matematički, vol. 34, no. 2, pp. 243–252, 1999.
  • J. K. Chung and P. K. Sahoo, “On the general solution of a quartic functional equation,” Bulletin of the Korean Mathematical Society, vol. 40, no. 4, pp. 565–576, 2003.
  • Y.-S. Lee and S.-Y. Chung, “Stability of quartic functional equations in the spaces of generalized functions,” Advances in Difference Equations, vol. 2009, Article ID 838347, 16 pages, 2009.
  • Y. Benyamini and J. Lindenstrauss, Geometric Nonlinear Functional Analysis. Vol. 1, vol. 48, American Mathematical Society, Providence, RI, USA, 2000.
  • S. Rolewicz, Metric Linear Spaces, Polish Scientific Publishers, Warsaw, Poland, 2nd edition, 1984.
  • A. K. Katsaras, “Fuzzy topological vector spaces. II,” Fuzzy Sets and Systems, vol. 12, no. 2, pp. 143–154, 1984.
  • C. Wu and J. Fang, “Fuzzy generalization of Klomogoros theorem,” Journal of Harbin Institute of Technology, vol. 1, pp. 1–7, 1984.
  • T. Bag and S. K. Samanta, “Finite dimensional fuzzy normed linear spaces,” Journal of Fuzzy Mathematics, vol. 11, no. 3, pp. 687–705, 2003.
  • C. Felbin, “Finite-dimensional fuzzy normed linear space,” Fuzzy Sets and Systems, vol. 48, no. 2, pp. 239–248, 1992.
  • S. V. Krishna and K. K. M. Sarma, “Separation of fuzzy normed linear spaces,” Fuzzy Sets and Systems, vol. 63, no. 2, pp. 207–217, 1994.
  • J.-Z. Xiao and X.-H. Zhu, “Fuzzy normed space of operators and its completeness,” Fuzzy Sets and Systems, vol. 133, no. 3, pp. 389–399, 2003.
  • A. K. Mirmostafaee, M. Mirzavaziri, and M. S. Moslehian, “Fuzzy stability of the Jensen functional equation,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 730–738, 2008.
  • S. C. Cheng and J. N. Mordeson, “Fuzzy linear operators and fuzzy normed linear spaces,” Bulletin of the Calcutta Mathematical Society, vol. 86, no. 5, pp. 429–436, 1994.
  • A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy versions of Hyers-Ulam-Rassias theorem,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 720–729, 2008.
  • A. K. Mirmostafaee, “A fixed point approach to almost quartic mappings in quasi fuzzy normed spaces,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1653–1662, 2009.
  • H.-M. Kim, “On the stability problem for a mixed type of quartic and quadratic functional equation,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 358–372, 2006.
  • K. Jun and H. Kim, “Solution of UlamčommentComment on ref. [15?]: Please update the information of this reference, if possible. stability problem for approximately biquadratic mappings and functional inequalities,” Journal of Inequalities and Applications. In press.